# SDR SWAA2025012077814

- Difficulty date: December 16, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS867 BTW STR2R AND STR3R AT PASSENGER CABIN.  REPLACED SUPPORT BRACKET AND FASTENERS LOCATED BS867 BTW STR2R AND STR3R AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND DWG 146A7901 REV:A SHEET 66.
